MathSciNet Relay Station
MathSciNet bibliographic data
MR1301181 (95i:58182) 58G25 (35P15 47F05)
Harrell, Evans M., II; Michel, Patricia L. Commutator bounds for eigenvalues, with applications to spectral geometry. Comm. Partial Differential Equations 19 (1994), no. 11-12, 2037–2055.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement